# SDR V0XD20170120018

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 13,178 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED FWD OF FS280 AND AFT OF FS265, BETWEEN STGR 26R AND 25R. CORRECTIVE ACTION: REPAIRED DENT IN FUSELAGE SKIN IAW BOMBARDIER REO 690-53-11-946, DATED 2017-01-18.
